Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS Wichita, KS

June 1, 2007Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2007, 3:14 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 3:14 PM CDT (20:14 UTC)
Expired
Jun 1, 2007, 4:15 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 25 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:22 PM CDTHAIL 0.88Conway Springs, KS
Jun 1, 3:22 PM CDTHAIL 13 W Conway Springs, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 012014
SVRICT
KSC173-191-012115-
/O.NEW.KICT.SV.W.0103.070601T2014Z-070601T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 415 PM CDT.

* AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
  AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  CONWAY SPRINGS...OR 18 MILES WEST OF WELLINGTON...AND MOVING EAST
  AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  MCCONNELL AIR FORCE BASE...BELLE PLAINE...CLEARWATER...CONWAY
  SPRINGS...DERBY...HAYSVILLE...MULVANE...OAKLAWN...VIOLA...SOUTH
  WICHITA...RIVERDALE.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713

$$

COOK
4 follow-up statements
000 
WWUS53 KICT 012026
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
325 PM CDT FRI JUN 1 2007

KSC173-191-012115-
/O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/
SEDGWICK KS-SUMNER KS-
325 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT...

AT 322 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING UP TO QUARTER SIZE HAIL 3 MILES WEST OF 
CONWAY SPRINGS.  THIS STORM WAS LOCATED NEAR CONWAY SPRINGS...OR 15 
MILES NORTHWEST OF WELLINGTON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR BELLE PLAINE BY 405 PM CDT.
  NEAR MULVANE BY 415 PM CDT.

THE TOWN OF RIVERDALE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713

$$

COOK
000 
WWUS53 KICT 012039
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT FRI JUN 1 2007

KSC173-191-012115-
/O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/
SEDGWICK KS-SUMNER KS-
340 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
7 MILES WEST OF RIVERDALE...OR 11 MILES NORTHWEST OF WELLINGTON...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR BELLE PLAINE BY 405 PM CDT.
  NEAR MULVANE BY 415 PM CDT.

THE TOWN OF RIVERDALE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713

$$

COOK
000 
WWUS53 KICT 012052
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT FRI JUN 1 2007

KSC173-191-012115-
/O.CON.KICT.SV.W.0103.000000T0000Z-070601T2115Z/
SEDGWICK KS-SUMNER KS-
351 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMNER AND SOUTHERN SEDGWICK COUNTIES UNTIL 415 PM CDT...

AT 348 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAYSVILLE
TO RIVERDALE...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR SOUTH WICHITA BY 400 PM CDT.
  NEAR MCCONNELL AIR FORCE BASE BY 405 PM CDT.
  NEAR INTERSTATE 35 BY 410 PM CDT.

THE TOWNS OF RIVERDALE AND OAKLAWN ARE ALSO IN THE PATH OF THIS LINE
OF SEVERE THUNDERSTORMS.

LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713

$$

COOK
000 
WWUS53 KICT 012112
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT FRI JUN 1 2007

KSC173-191-012121-
/O.EXP.KICT.SV.W.0103.000000T0000Z-070601T2115Z/
SEDGWICK KS-SUMNER KS-
411 PM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SUMNER AND SOUTHERN 
SEDGWICK COUNTIES WILL BE ALLOWED TO EXPIRE AT 415 PM CDT...

AT 408 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE SHOWN A WEAKENING 
TREND AND ARE EXPECTED TO FALL BELOW SEVERE LEVELS BY 415 PM CDT.  
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO 
EXPIRE.

LAT...LON 3748 9781 3729 9781 3731 9714 3765 9713

$$

COOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:05 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 1, 1:05 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
105 PM CDT FRI JUN 1 2007

.UPDATE...
CHALLENGES/CONCERNS FOR THIS AFTERNOON EVENING WILL FOCUS ON
THUNDERSTORM/HEAVY RAIN/FLOODING POTENTIAL.

THUNDERSTORM ACTIVITY IS CURRENTLY FESTERING ACROSS SOUTH CENTRAL
KANSAS...FOCUSED ALONG A PREFRONTAL TROUGH EXTENDING NORTHEAST TO
SOUTHWEST ACROSS KS. THE ACTUAL TRUE COLD FRONT IS STILL LOCATED
BACK INTO NEBRASKA AND NORTHEAST COLORADO. IN THE UPPER LEVELS...A
SHORTWAVE TROUGH IS CURRENTLY PROGRESSING EAST OUT OF THE HIGH
PLAINS...LIKELY ENHANCING THE CURRENT ACTIVITY.

AIRMASS WILL CONTINUE TO RECOVER THROUGH THE AFTERNOON HOURS
ACROSS THE SOUTHEAST QUARTER OF KS...AS INCREASING LOW-LEVEL
MOISTURE FROM THE SOUTH ALONG WITH FILTERED SUNSHINE WILL
CONTRIBUTE TO INCREASING INSTABILITY. SHORT-TERM GUIDANCE AND AREA
PROFILERS INDICATE 30-40 KTS OF DEEP LAYER SHEAR THIS
AFTERNOON...SO A FEW STRONG/SEVERE STORMS WILL BE
POSSIBLE...CAPABLE OF HAIL AND WIND. ADDITIONALLY...GOOD LOW-LEVEL
TURNING IN THE HODOGRAPH WILL CONTRIBUTE TO SOME DECENT 0-3
HELICITIES...SO A FEW BRIEF TORNADOES CANNOT BE RULED OUT AS WELL.

WILL CONTINUE FLOOD WATCH THROUGH 1 AM TONIGHT FOR NOW...GIVEN
POTENTIAL FOR MORE THUNDERSTORMS. HOWEVER...DAY SHIFT FORECASTER
MAY EXTEND THIS WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
KS...AND/OR SHAVE A FEW CENTRAL KS COUNTIES OUT OF THE WATCH.
HOWEVER...THIS DECISION WILL BE MADE LATER THIS AFTERNOON OR THIS
EVENING.

KLEINSASSER

&&

.AVIATION...
18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FESTER
ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KS THIS
AFTERNOON...EVENTUALLY MOVING INTO SOUTH-CENTRAL AND SOUTHEAST
KANSAS FOR TONIGHT...AS A COLD FRONT SLOWLY PROGRESSES SOUTHEAST
ACROSS THE AREA. THINKING ACTIVITY SHOULD CLEAR CENTRAL KS AROUND
00Z...WITH ACTIVITY POSSIBLY AFFECTING SOUTHEAST KS MUCH OF THE
NIGHT. CEILINGS MAY BRIEFLY GO DOWN TO MVFR BEHIND THE COLD FRONT
THIS AFTERNOON AND TONIGHT...BUT NOT ANTICIPATING WIDESPREAD
PROLONGED CIGS BELOW 2000 FT AGL.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 631 AM CDT FRI JUN 1 2007/

AVIATION...
12Z TAFS...THUNDERSTORM CHANCES CONTINUE TO BE THE FORECAST
CONCERN...ESPECIALLY FOR THE KICT AND KCNU TAF SITES. THINK THE
BEST CHANCES FOR CONVECTION THIS AFTERNOON AND TONIGHT IS AT
KCNU...WITH PROBABILITIES DECREASING WESTWARD. OTHERWISE...SKIES
SHOULD BEGIN TO CLEAR OUT FROM THE WEST AFTER 00Z.

SCHRECK

PREV DISCUSSION... /ISSUED 320 AM CDT FRI JUN 1 2007/

DISCUSSION...

MAIN FORECAST CHALLENGES CENTER AROUND THE THUNDERSTORM AND HEAVY RAINFALL
CHANCES FOR THE NEXT COUPLE DAYS.

TODAY-TONIGHT:
THE SQUALL LINE THAT TRACKED THROUGH CENTRAL AND SOUTHEAST KANSAS
OVERNIGHT LEAVES BEHIND MANY BOUNDARIES FOR CONVECTIVE INITIATION
TODAY. CONFIDENCE IS LOW AS TO WHERE THUNDERSTORMS WILL DEVELOP
TODAY. HOWEVER...EXPECT THAT THE COLD FRONT WILL BE THROUGH PART OF
CENTRAL KANSAS AT LEAST...AND MOISTURE AND DYNAMICS WILL BE FOCUSED
SOUTHEAST OF THERE SO WE EXPECT THAT ROUGHLY NORTHWEST OF A SALINA
TO GREAT BEND LINE SHOULD REMAIN DRY TODAY AT LEAST.

DESPITE CONFIDENCE IN TODAYS CONVECTION INITIATION LOCATION BEING
LOW...CONFIDENCE IS HIGH THAT PARTS OF SOUTH CENTRAL AND ALL OF
SOUTHEAST KANSAS WILL SEE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING. THE THREATS WILL BE HEAVY RAINFALL AGAIN...AS WELL AS
STRONG WINDS.

WHILE WE PLAN TO CANCEL THE FLASH FLOOD WATCH FOR PARTS OF CENTRAL
KANSAS COUNTIES...WE WILL EXPAND THE WATCH FURTHER SOUTHEAST AND
EXTEND IT THROUGH 1AM SATURDAY. CONFIDENCE IS LOWER WITH
RENO...KINGMAN AND HARPER COUNTIES FOR THIS WATCH...BUT WITH THE
HEAVY RAINFALL THAT AREA HAS RECEIVED ALREADY AND A RISK FOR MORE
TODAY/TONIGHT...WILL INCLUDE THEM FOR NOW.

SATURDAY-SUNDAY:
CHANCES FOR SOME SCATTERED THUNDERSTORMS CONTINUE FOR SATURDAY
ACROSS SOUTHERN KANSAS...BEFORE THE FRONT MAKES IT THROUGH THE
FORECAST AREA. LOOKS LIKE SUBSIDENCE WILL TAKE OVER BY SATURDAY
NIGHT...THEREFORE REMOVED PRECIPITATION CHANCES FOR THAT TIME.

MONDAY-THURSDAY:
ATTENTION WAS FOCUSED ON SHORT TERM...THEREFORE NO SIGNIFICANT
CHANGES WERE MADE TO THIS TIME FRAME.

SCHRECK

AVIATION...
06Z TAFS...MAIN CONCERN FOR THIS FORECAST IS THUNDERSTORM CHANCES.
FOR THE OVERNIGHT HOURS...THE SQUALL LINE WILL CONTINUE TO MOVE
THROUGH SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH WIND GUSTS TO 50
MPH AND SMALL HAIL POSSIBLE. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND AHEAD OF THE
COLD FRONT...ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST KANSAS.
WITH TIMING UNCERTAIN AT THIS TIME...WENT WITH VICINITY THUNDER
FOR KCNU ONLY.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  61  81  61 /  60  40  20  10
HUTCHINSON      71  59  82  60 /  60  30  10  10
NEWTON          72  60  81  60 /  60  40  20  10
ELDORADO        73  62  80  60 /  70  50  20  10
WINFIELD-KWLD   74  63  81  61 /  70  50  30  10
RUSSELL         69  55  81  59 /  60  10  10  10
GREAT BEND      69  56  81  60 /  60  10  10  10
SALINA          70  57  81  59 /  60  20  10  10
MCPHERSON       71  59  81  60 /  60  30  10  10
COFFEYVILLE     75  63  80  61 /  80  50  40  10
CHANUTE         75  63  80  61 /  80  50  30  10
IOLA            75  63  80  61 /  80  50  30  10
PARSONS-KPPF    75  63  80  61 /  80  50  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ049-051>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 1, 12:28 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1228 PM CDT FRI JUN 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021815-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1228 PM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MORE THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND MOVE ACROSS THE
AREA THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS MAY BE STRONG
TO SEVERE...MAINLY ALONG AND SOUTHEAST OF A LINE EXTENDING FROM
COTTONWOOD FALLS TO WICHITA TO ANTHONY. THE STRONGEST ACTIVITY
WILL BE CAPABLE OF PRODUCING 60 MPH WINDS WINDS...QUARTER SIZE
HAIL...AND MAYBE AN ISOLATED TORNADO OR TWO. AREAS OF HEAVY RAINFALL
WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS.
PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE
FLOODING POTENTIAL. THE THUNDERSTORM THREAT WILL SHIFT INTO
SOUTHEAST KANSAS FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE FOR FRIDAY NIGHT THROUGH SATURDAY
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT
FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED
FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT AND EARLY
SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.
AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE
FROM MUCH OF MISSOURI INTO THE SOUTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM
COTTONWOOD FALLS TO WICHITA TO ANTHONY. ADDITIONALLY...REPORTS OF
HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MBS/ADK

In the hours before

Local storm report, Jun 1, 9:47 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
947 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       TORONTO                 37.80N 95.95W
06/01/2007  M5.28 INCH       WOODSON            KS   TRAINED SPOTTER

&&
ENDING 7 AM.

JAS
Local storm report, Jun 1, 10:32 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1032 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     FLOOD            4 E ROSE HILL           37.57N 97.06W
06/01/2007                   BUTLER             KS   EMERGENCY MNGR

            8 MILE CREEK OUT OF ITS BANKS.

&&

LFW
Local storm report, Jun 1, 10:35 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     FLOOD            5 E ROSE HILL           37.57N 97.04W
06/01/2007                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER COUNTY ROADS BECAUSE OF FEILD RUN OFF.

&&

LFW
Local storm report, Jun 1, 10:38 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1038 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     FLOOD            2 S DOUGLASS            37.49N 97.01W
06/01/2007                   BUTLER             KS   EMERGENCY MNGR

            POLE CAT CREEK OUT OF ITS BANKS CAUSING LOCAL FLOOD.

&&

LFW
Special weather statement, Jun 1, 2:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
243 PM CDT FRI JUN 1 2007

KSZ082-083-091-092-012015-
HARPER-KINGMAN-SEDGWICK-SUMNER-
243 PM CDT FRI JUN 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER...KINGMAN...SEDGWICK AND SUMNER COUNTIES...

AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF HARPER...OR 16 MILES NORTH
OF ANTHONY...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COOK
Special weather statement, Jun 1, 3:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CDT FRI JUN 1 2007

KSZ083-092-012115-
SEDGWICK-SUMNER-
309 PM CDT FRI JUN 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SEDGWICK AND SUMNER COUNTIES...

AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM ON RADAR 6 MILES NORTH OF
ARGONIA...OR 20 MILES WEST OF WELLINGTON...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COOK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:30 PM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
May 31, 8:26 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice54 min
May 31, 9:23 PM CDTSevere Thunderstorm WarningICTBarton67 min
May 31, 9:27 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice63 min
May 31, 9:44 PM CDTSevere Thunderstorm WarningICTRice61 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningICTMcPherson55 min
May 31, 10:17 PM CDTSevere Thunderstorm WarningICTHarvey, Reno52 min
May 31, 10:19 PM CDTSevere Thunderstorm WarningICTSaline44 min
May 31, 10:26 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion79 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion57 min
May 31, 11:49 PM CDTSevere Thunderstorm WarningICTChase71 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner60 min
Jun 1, 12:44 AM CDTSevere Thunderstorm WarningICTHarper61 min
Jun 1, 1:21 AM CDTSevere Thunderstorm WarningICTSumner54 min
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningICTCowley, Sumner69 min
Jun 1, 2:40 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk50 min
Jun 1, 2:46 AM CDTFlash Flood WarningICTElk, Greenwood5 hr
Jun 1, 2:54 AM CDTFlash Flood WarningICTWoodson5 hr
Jun 1, 3:14 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson46 min
Jun 1, 3:48 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson57 min
Jun 1, 5:23 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson67 min
Jun 1, 6:26 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson30 min
Jun 1, 6:44 PM CDTFlash Flood WarningICTElk6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.